Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Queries--Replies


Journal: Math. Comp. 2 (1947), 287-288
DOI: https://doi.org/10.1090/S0025-5718-47-99584-7
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, Duke Math. Jn., v. 4, 1938, p. 323-340. MR 1546053
  • [2] C. F. Gauss, l.c., p. 523. See C. Størmer, Archiv f. Math. og Naturv., v. 19, 1896, no. 3, p. 1-96, especially p. 77.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99584-7
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society